# SDR 96FDEA01241

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 651633070
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0711.  FOUND CRACK ON WHEELWELL BULKHEAD STA 870, WL 190, LBL 50 (CENTER TANK).  CORRECTIVE ACTION: REPAIRED PER SRM 53-10-9, FIG 4.
